# SDR GTIA050020

- Difficulty date: February 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 7700 · Engine Indicating System
- Part: Line
- Condition: Broken
- Location: Pt 7 Manifold
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE PER ABNORMAL ON TAKEOFF, N1 WAS 93 PERCENT WITH RIGHT EPR 1.30, GATE RETURN AIRCRAFT TAIL SWAP.  FOUND MANIFOLD LINE BROKEN AT THE PT7 MANIFOLD MOISTURE TRAP.  REMOVED AND REPLACED MANIFOLD LINE, ENGINE OPS CHECK GOOD DURING RUN UP.  (M)
